American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11J70) AND publication=(ecgd)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Pascal Hubert and Thomas A. Schmidt. Geometry of infinitely generated Veech groups. Conform. Geom. Dyn. 10 (2006) 1-20. MR 2192855.
Abstract, references, and article information   
View Article: PDF

[2] Yitwah Cheung. Slowly divergent geodesics in moduli space. Conform. Geom. Dyn. 8 (2004) 167-189. MR 2122525.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1